Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Suffering from heavy and continues bleeding. Suggest medicine for cure

Hi am 35 years old married woman with 2 kids , after my last boy (1 yers old) i remaind amennorhic for 7 months after that ii observed normal cycle of 5 day for 2 months, right from november till jan 2013 i am suffering for heavy and continues bleeding which respond to Primolute N tds, transamine Acid 500mg TDS, ponstan forte bd, but unfortunately right after 2 week again i am having same bleeding nonstop , i am still taking Primolute n tds (5mg), Kindlly suggest me somthing i am really suffing alot?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
I am afraid more invasive tests might be needed in this case. A hysteroscopy, uterine biopsy and may be endoscopic exams might be useful. Meet bour gynecologist for a proper evaluation and work up.
Thanks and best regards,
Luchuo, MD.
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor